MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT 1ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*5/8

SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT 1ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*5/8
Catalog Number 11812558
Medical Device Problem Codes Decoupling (1145); Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation, no abnormalities were identified in the production process, batch record, or archived samples.All tested samples met the acceptance criteria per iso 80369-7:2021 for resistance to separation (axial load and unscrewing) and simulation of use.The reported issue of detached/loose needle hub and needle stick could not be confirmed during the investigation due to the absence of returned samples or photographs.Additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.No trends related to this issue have been identified during our track-and-trend analysis.
 
Event or Problem Description
The customer reported an incident with a cardinal syringe coming apart and causing a needle stick.

Brand Name
MONOJECT
Common Device Name
MONOJECT 1ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*5/8
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.
no 658
gaochao road201803
shanghai,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24186397
Report Number3014312726-2026-00006
Device Sequence Number15470261
Product Code FMI
UDI-Device Identifier10192253025132
UDI-Public(01)10192253025132(10)01312020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11812558
Device Lot Number01312020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown